Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The configurations of the 27 lines on a cubic surface and the 28 bitangents to a quartic curve


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 8 (1901), 63-70
DOI: https://doi.org/10.1090/S0002-9904-1901-00855-5
Errata: Bull. Amer. Math. Soc., Volume 8, Number 7 (1902), 308--308
MathSciNet review: 1557844
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00855-5